# SDR 06FDEA1210

- Difficulty date: March 23, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK ON N00140 REQUIRED.  LWR LOBE EXTERNAL SKIN, SKIN AFT OF FWD CARGO DOOR HAS GRAVEL GOUGES BETWEEN STR 23R AND 25R.  REWORK REQUIRED BECAUSE BLENDING EXTENDS OVER FASTENERS AND FASTENER HOLES.  THIS IS NOT ALLOWED PER SRM 53-30-1.  *S/D*  REPAIRED PER FED EX EA 7-5330-98568.
